# SDR FDEA201203090862

- Difficulty date: March 9, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 77,399 hours, 38,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

R1 EXIT EXTERIOR EMERGENCY LIGHT BURNED OUT.  RELAMPED R1 EXTERIOR EMERGENCY LIGHT IAW MM 33-51-06-2-1. OPS CHECKED GOOD, ACFT OK TO CONTINUE. FINAL CLOSED.
